Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 3, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On a class of automorphic functions
J. I. Hutchinson.
Trans. Amer. Math. Soc. 3 (1902), 1-11
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500582
Concerning the existence of surfaces capable of conformal representation upon the plane in such a manner that geodetic lines are represented by a prescribed system of curves
Henry Freeman Stecker.
Trans. Amer. Math. Soc. 3 (1902), 12-22
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500583
Zur Erklärung der Bogenlänge und des Inhaltes einer krummen Fläche
O. Stolz.
Trans. Amer. Math. Soc. 3 (1902), 23-37
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500584
The groups of Steiner in problems of contact
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 3 (1902), 38-45
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500585
Quaternion space
Arthur S. Hathaway.
Trans. Amer. Math. Soc. 3 (1902), 46-59
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500586
Reciprocal systems of linear differential equations
E. J. Wilczynski.
Trans. Amer. Math. Soc. 3 (1902), 60-70
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500587
On the invariants of quadratic differential forms
Charles Nelson Haskins.
Trans. Amer. Math. Soc. 3 (1902), 71-91
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500588
On the nature and use of the functions employed in the recognition of quadratic residues
Emory McClintock.
Trans. Amer. Math. Soc. 3 (1902), 92-109
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500589
A determination of the number of real and imaginary roots of the hypergeometric series
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 3 (1902), 110-131
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500590
The second variation of a definite integral when one end-point is variable
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 3 (1902), 132-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500591
On the projective axioms of geometry
Eliakim Hastings Moore.
Trans. Amer. Math. Soc. 3 (1902), 142-158
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500592